# SDR SWIA200414239

- Difficulty date: December 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 25,841 hours, 35,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR ACTUATOR LIGHT ILLUMINATED ON/OFF, UNABLE TO OPEN FORWARD DOOR.  INSTALLED NEW DOOR SWITCH AT F/A STATION, OPERATIONAL CHECK GOOD.
